Journal : Annales Societatis Mathematicae Polonae. Seria 1: Commentationes Mathematicae
Article : Some properties of the Bézier-Durrmeyer type operators

Authors :
Anioł, G.
Faculty of Mathematics and Computer Science Adam Mickiewicz University, Jana Matejki 48/49, 60-769 Poznań, Poland, ganiol@amu.edu.pl,
Abstract : For some classes of measurable locally bounded functions / on an interval /, the rate of pointwise convergence of the Bézier-Durrmeyer type modification of discrete Feller operators is estimated. In the main theorems the Chanturija modulus of variation is used.

Keywords : Bézier type operator, rate of convergence, modulus of variation, generalized variation,
Publishing house : Polskie Towarzystwo Matematyczne
Publication date : 2001
Number : [Z] 41
Page : 1 – 11

Bibliography
:
DOI :
Qute : Anioł, G. ,Anioł, G. , Some properties of the Bézier-Durrmeyer type operators. Annales Societatis Mathematicae Polonae. Seria 1: Commentationes Mathematicae [Z] 41/2001
facebook